Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4172
Title: Dimension, inverse limits and GF-spaces
Authors: Arenas, F. G.
Sánchez-Granero, M. A.
Keywords: GF-spacesinverse limitposetstilingtopological dimension
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: F. G. Arenas, M. A. Sánchez-Granero, "Dimension, inverse limits and GF-spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 19-35.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: In this paper we characterize (covering) dimension in metrizable spaces in terms of fractal structures. We will also study dimension for compact metric spaces, giving a theorem relating dimension and a certain class of inverse limits, similar to that of Freudenthal.
URI: http://hdl.handle.net/10077/4172
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:
File Description SizeFormat 
ArenasSanchezGraneroRendMat35.pdf149.71 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

496
checked on Feb 20, 2018

Download(s)

328
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.